# SDR RAIA00201043

- Difficulty date: January 26, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,935 hours, 6,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14521721009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING BLOCK CHECK FOUND MODERATE CORROSION AT FORWARD DIGITAL WEB PLATE. REMOVED AND REPLACED FORWARD DIGITAL WEB, IAW SRM 53-21-10 FIG 203.
